# SDR AWXA200501276

- Difficulty date: October 15, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 49,231 hours, 33,521 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758243
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK, DISCOVERED VERTICAL WEB CRACKED, .5 INCHES IN LENGTH, AT BS 180, WL 229 AND BL 17.1R.  MAINTENANCE REMOVED DAMAGED AREA FROM VERTICAL WEB IAW BOEING 737-300 SRM 53-10-08-2R 12.  FABRICATED REPAIR WEB AND TAPERED SHIMS IAW BOEING 737-300 SRM 53-10-08-2R 12,.  INSTALLED FABRICATED REPAIR PARTS AT BS 180, WL 229 AND BL 17.1R IAW BOEING 737-300 SRM 53-10-08-2R12 FIG 201.
